# SDR MASA2012022034452

- Difficulty date: February 18, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 19,060 hours, 15,241 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69033407
- Condition: Corroded
- Location: Bs 477.4-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 477.40 TO 693.00, LBL 9.0 HAS AREAS OF LIGHT CORROSION.  REMOVED CORROSION FROM CABIN FLOOR SEAT TRACK IAW REO 670-53-00-013 REV E.
